# SDR SWIA2017122644110

- Difficulty date: November 29, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 38,526 hours, 32,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 654 & 672 BETWEEN STRINGERS 26L & 26R.   REPAIRED THE SKIN IAW REO.
